【時程】

     日 課 表※6時間授業の場合
朝練終了  8:15
職員打合せ  8:25~ 8:35
学活(5分)  8:40~ 8:45
朝学習  8:45~ 8:55
1校時  9:00~ 9:50
2校時 10:00~10:50
3校時 11:00~11:50
4校時 12:00~12:50
昼食(15分) 12:55~13:10
昼休み 13:10~13:30
5校時 13:35~14:25
6校時 14:35∼15:25
学活( 5分) 15:30∼15:35
清掃(15分) 15:35∼15:50

  

【年間行事予定】

 H29年度予定 [201KB pdfファイル]